# SDR RAIA201106070001

- Difficulty date: June 7, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145066
- Aircraft time: 29,283 hours, 26,796 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST-FLIGHT INSPECTION THE FLIGHT CREW REPORTED THE PASSENGER DOOR HARD TO OPEN.  MAINTENANCE INSPECTED AND CLEANED AND LUBED THE PASSENGER DOOR ROLLERS AND RUBBER SEAL.  PASSENGER DOOR OPS CHECKED GOOD.
